MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH OMNIFIT HFX HIP STEM SIZE #08 127; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

STRYKER ORTHOPAEDICS-MAHWAH OMNIFIT HFX HIP STEM SIZE #08 127; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number 6076-0830A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 03/08/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Reported event: an event regarding periprosthetic fracture involving an omnifit stem was reported.The event was not confirmed.Method & results: product evaluation and results: the device was not returned.Visual inspection of the received image of the device noted an explanted stem and head covered in blood.Nothing remarkable observed.Dimensional, functional and material analysis were not performed as the device was not returned.Clinician review: no medical records were received for review with a clinical consultant.Device history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the reported lot.Conclusions: it was reported that the patient's right hip was revised due to a femoral periprosthetic fracture caused by a fall.Visual inspection of the received image of the device noted an explanted stem and head covered in blood.Nothing remarkable observed.The event could not be confirmed nor the exact cause could be determined because insufficient information was provided.Further information such as pre and post operative x-rays, operative reports as well as patient history and follow up notes are required to complete the investigation for determining a root cause.No further investigation is required at this time.If device is returned or additional information becomes available to indicate further evaluation is warranted, this record will be reopened.Not available.
 
Event or Problem Description
It was reported that the patient's right hip was revised due to a femoral periprosthetic fracture caused by a fall.A 46 x 28 uhr universal head bipolar component, 28+0mm c-taper lfit head, and size 8 onmifit stem were revised to a uhr universal head bipolar component of the same size with a 28 -4mm ceramic v40 head and a restoration modular hip system.There are no allegations against the head or bipolar component.Rep confirmed that no further information would be released by the hospital or surgeon.

Brand Name
OMNIFIT HFX HIP STEM SIZE #08 127
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key11590255
Report Number0002249697-2021-00569
Device Sequence Number17338579
Product Code JDI
UDI-Device Identifier07613327023572
UDI-Public07613327023572
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K031744
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model Number6076-0830A
Device Catalogue Number6076-0830A
Device Lot Number5Y4J8T
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/08/2021
Initial Report FDA Received Date03/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age64 YR
Patient Weight71